# SDR CA180530011

- Difficulty date: May 29, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 29,584 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE LANDING GEAR FAILED TO RETRACT, SHOCK ABSORBER FAULT, MTC ADVISED.  OVERWEIGHT LANDING, PAN PAN DECLARED.  RESOLUTION FOUND NOSE LANDING GEAR OLEO FLUID OVERSERVICED BY 850 ML.  ACCOMPLISHED NLG SHOCK ABSORBER SERVICING, AS PER AMM 12-12-32-614-074-A.  GEAR OPERATIONAL TEST CARRIED OUT, AS PER AMM 32-31-00-720-002-A.  (TC# 20180530011)
